# SDR HYIA20230829001

- Difficulty date: August 27, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N995CA
- Make and model: Tecnam P2012
- Aircraft serial: 026
- Aircraft time: 1,890 hours, 2,019 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 65D851
- Condition: Failed
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED COMBUSTION HEATER FIRE CAS MESSAGE CAME ON IN FLIGHT, THEN WENT OFF. MAINTENANCE INSPECTED AND FOUND THE CABIN HEATER VENTILATING AIR FAN AT FAULT. HEATER VENTILATING AIR FAN WAS REPLACED WITH NO FURTHER DEFECT NOTED.
